Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Strategies for Treatment-Experienced HIVersStrategies for Treatment-Experienced HIVers
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


HIV or Immunity Deficiency?
Nov 28, 2007

is it possible that after starting treatment during seroconversion(before the immune system builds the antibody for HIV)and you develope Immunity Deficiency Syndrome after 3 Yrs on treatment that your immune system would never develope the HIV antibodies?

Response from Dr. Daar

This is not common but there are reports of people starting antiretrovirals very early during the course primary infection who then either did not develop antibodies or had those antibodies present early on wane over time. Needless to say, in this situation it is critical to look back at the original tests to make sure infection did truely occur and that there were no mistakes in the performance and/or interpretation of the laboratory results.

Best, Eric


Previous
stopping meds and half life
Next
HIV/AIDS

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement